MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; BIFURCATED

ENDOLOGIX, INC. AFX; BIFURCATED
Model Number BA28-110/I20-30
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Ischemia (1942); Occlusion (1984); Thrombosis (2100); Claudication (2550)
Date of Event 03/04/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device remains implanted in the patient.
 
Event or Problem Description
Patient initially implanted with bifurcated stent and a suprarenal aortic extension on (b)(6) 2016.Upon follow up, angiogram and computed tomography (ct) showed left limb occlusion, patient also experiencing discomfort.Physician attempted to implant a limb extension and was unable to gain access.Physician elected to complete a fem-fem bypass to resolve the issue.Patient is in stable condition.

Brand Name
AFX
Common Device Name
BIFURCATED
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5561292
Report Number2031527-2016-00133
Device Sequence Number13530297
Product Code MIH
UDI-Device Identifier00818009014214
UDI-Public(01)00818009014214(17)180519
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/19/2018
Device Model NumberBA28-110/I20-30
Device Lot Number1342785-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2016
Initial Report FDA Received Date04/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR